# SDR CA071128014

- Difficulty date: November 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 42,726 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE CREW OBSERVED ERRATIC OIL PRESSURE INDICATIONS AND ELECTED TO RETURN TO POINT OF DEPARTURE. THE ENGINE OIL PRESSURE CONTINUED TO REDUCE AND THE CREW PERFORMED AN INFLIGHT SHUTDOWN. INVESTIGATION REVEALED A FAULTY MAIN OIL PRESSURE FILTER WITH A REPORTED COLLAPSED INTERNAL ELEMENT.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071128014)
